# SDR DALA2017041302986

- Difficulty date: April 12, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 114,408 hours, 16,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 1A, 2A, AND 3A ARE INOPERATIVE. MAINTENANCE FOUND M9008 F1 FUSE INOPERATIVE.   REPLACED THE POWER PACK.  SYSTEM OPERATION IS NORMAL.
